# SDR DL738040686

- Difficulty date: July 21, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 29670
- Aircraft time: 9,012 hours, 4,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372124
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED JUST AFT OF THE FS 178 BULKHEAD BELOW WL 234 FROM CONTACT WITH A JETWAY.  THE DAMAGE WAS REMOVED WITH A 8.25 X 4.5 INCH CUTOUT AND REPAIRED WITH AN INTERNAL REPAIR DOUBLER PER ER/A 091962-14, REV A.
